Mirena Symptoms of Low Potassium, Chills Diarrhea, Lower Back Pain, Strange Vision, Shallow Breathing
I have SEVERE low potassium attacks since having the Mirena inserted. I SO wish I would have seen this site years ago. I have had my Mirena for 5 years and just got another inserted less then 6 months ago. Guess what....it is coming out next week! ... more »
I have SEVERE low potassium attacks since having the Mirena inserted. I SO wish I would have seen this site years ago. I have had my Mirena for 5 years and just got another inserted less then 6 months ago. Guess what....it is coming out next week!
I have experienced the following symptoms the past 5 years with this IUD:
1. SEVERE low potassium attacks wherein I was hospitalized 5 times. GET YOUR BLOOD WORK DONE LADIES. This can be FATAL!!!!!!!!! The symptoms of low potassium are: headaches, dizziness/shaky or faint feeling, blurred or strange vision, the chills, diarrhea or vomiting, shallow breathing or feeling you can't quite catch your breath, cramping in the arms, legs or tummy.
2. Weight Gain. I have personally gained 60 pounds since this device has been inserted and KNOW for the record that i do not exceed 1500 calories a day. It is SO upsetting.
3. Bloating in the abdomen area
4. Cramps in the tummy
5. Lower back pain
I have not had a period in over 5 1/2 years. I can't imagine this is safe for ANY woman. As I said...I have every intention now that I have found these informative sites to have this device removed and PRAY that my health goes back to normal. My hubby is going to get a vasectomy. Bless his heart for being so understanding and loving.
I ask that every woman whom has or had Mirena to PLEASE post their side effects. I literally could have died from the low potassium attacks. The MORE we educate woman about this device...the better off we ALL will be. We can save someone's life!
Thank you for reading.....C.